# SDR RAIA2009100600004

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 13,103 hours, 12,215 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 40303920SD
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED DETERIORATED BLEED SEALS IAW AMM PROCEDURES.  OPS CHECKED GOOD.
